# SDR AMTA200700487

- Difficulty date: October 12, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Condition: Unknown
- Location: Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE SECONDARY FUEL VAPOR-BARRIER APPLICATION, WING CENTER SECTION TOP PANEL AND FRONT SPAR, 7 EA AREAS FAILED INSPECTION.  C/W EO737-57-AD3096. (K)
